Doctor insights on:
Hives From Amoxicillin
Dry throat,itchy skin after 4th dose of augmentin (amoxicillin and clavulanate). No visible rash. No problems/allergies from amoxicillin in the past. allergy?
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate this drug, you may become sensitized or allergic to a drug at any time. Contact your doctor re. an alternate antibiotic if your itching is not resolving or getting worse. ...Read more
Will my red spots from allergic reaction from bactrim (sulfamethoxazole and trimethoprim) turn into hives?
Possibly: The red spots indicate the blood vessels are leaking in response to the allergic reaction. If the cells in the area start to release histamine in response to the allergy. Then hives will develop as well. This could happen quickly, or take weeks to happen. You may want to try a few doses of Benadryl (diphenhydramine) or other antihistamine to prevent reaction. ...Read more
I am allergic to penicillin G per the blood test. Augmentin (amoxicillin and clavulanate) caused the reaction. Is Augmentin (amoxicillin and clavulanate) , penicillin "G" ? Ty
Similar: The amoxicillin in Augmentin (amoxicillin and clavulanate) and Penicillin share a common core structure and thus people allergic to Penicillin are almost always allergic to amoxicillin. On the other hand, not all people reacting to amoxicillin are allergic to penicillin when the reaction is a skin rash. ...Read more
Please see your: Physician if you have an allergic rxn to antibiotics. ...Read more
Diagnosed w/strep throat, took amoxicillin for 2 days,dvlp'd hives on face feet hands from penicillin reactions, how to make hives go away fast?
Bx said spongiotic dermatitis drug reaction likely. EM type rash only on extremities ,hands/feet extreme itch and blisters several days after augmentin (amoxicillin and clavulanate). Never had allergy. Why such delayed reaction. ?
Need allergy testing: Your body has to have an initial exposure to the drug to develop allergic reaction. This can take time to develop. The symptoms likely started after several doses and then escalated rapidly as your body increased the reaction. Also, this may be more of an adverse reaction to the med. rather than allergy. You need allergy testing ...Read moreSee 1 more doctor answer
Pink or red spots: If it is an allergy then it looks like pink or red spots that are not regularly shaped. They can be scattered or they can run together. They can also look like welts or raised skin that changes over several hours. The welts would itch a lot. The red or pink spots don't usually itch or hurt. Severe allergies could involves pain in the feet or knees. ...Read more
Maybe: Penicillin allergy is usually secondary to either the beta-lactam components or the minor determinants. If you are found to be allergic (via skin testing) to the beta-lactam component then you are at risk for sensitization to all beta-lactam medications, including cephalosporins. Fortunately in the majority of people, this is not the case. You should consult with your local allergy specialist. ...Read moreSee 1 more doctor answer
Hives, severe flushing, rashes from morphine, codeine, vicodin. true allergies. can i take the DM products in OTC cold meds?
Opioid pseudoallergy: their condition depends on the concentration of opioids in the mast cells. See your doctor for medication adjustment. ...Read more
No allergy to penicillin after 14 day treatment. What are the chances of allergy to augmentin (amoxicillin and clavulanate)?
Can augmentin (amoxicillin and clavulanate) cause a non-allergenic rash if pt has virus infection due to viral antibodies?
Yes: Yes, but it doesn't depend on a viral infection. Many meds, including antibiotics like Augmentin (amoxicillin and clavulanate) (amoxicillin/clavulanate) can cause bothersome rashes like contact dermatitis (an allergic reaction) or urticaria (hives). Less frequently & much more serious, it (like other meds) can cause a skin reaction called erythema multiforme and stevens-johnson syndrome requiring immediate medical attention. ...Read moreSee 1 more doctor answer
I have generalized itching on 12th day of augmentin (amoxicillin and clavulanate) plan for 20days due to submandibular abscess.No rash or other s/s, should I stop augmentin (amoxicillin and clavulanate)?
Yes: Skin reaction (such as itching) is one of the true signs of an allergy. Discontinuing the antibiotic is suggested on an immediate basis. Inform the prescribing doctor asap. Has the source of the abscess been determined and treated? The prescribed course of antibiotics seems very long in this case. ...Read moreSee 2 more doctor answers
I'm on albuterol (nebulizer) and augmentin (amoxicillin and clavulanate) for upper respiratory junk! which is morelikely to be causing my increasing clusters of migrating hives?
Hives: Eruptions of this nature may signify an acute hypersensitivity propensity which could become life-threatening. Although suspect the Augmentin (amoxicillin and clavulanate) is the more likely culprit, would see the doctor who prescribed these asap and do not take any more of either until you see them. ...Read moreSee 1 more doctor answer
Hives from penicillin allergy started 7days ago. The doctor prescribed benadryl+hydrocortisol 4days ago. The skin isno more stiff but redness has spread. Normal?
Penicillin Allergy: Penicillin allergy often abates as soon as the medication is stopped and treatment applied when indicated. The skin lesions often prevail for a while, but usually they disappear after a week or two baring any sequela that could have arisen from scratching, scarring etc. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Amoxicillin allergy hives
- Allergic reaction to amoxicillin hives
- Amoxicillin hives children
- Ask a doctor a question free online
- Nausea from amoxicillin
- Hives from temperature change
- Hives from an infection
- Hives from anxiety
- Talk to a dermatologist online for free